Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Does high level ige mean asthma and are there any ayurvadic medicine to increase immunity ?

I ve got high level of IgE . I m 32, Male. 1. Does it necessarily mean ASTHMA? 2. If taking INHALER may raise some side effects, like dependency on INHALER etc. 3. I am having dry cough for long,almost over a yr. Is it going to be life long with me? 4. If any Ayurvadic metod to increase my immunity level.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Critical Care 's  Response
IgE levels are raised in lot of allergic conditions including asthma, to say its asthma there is asthma predictive index where one of your first degree relative will be effected by asthma, you will have some apparent allergy, your Absolute eosinophil count will be more than 400 etc. Inhalers are of two types RELIEVERS and CONTROLLERS, by far inhalers are the safest because they do not have systemic side effects, there is somethin called step up therapy if your cough is not comming down then we need to add a few drugs. Asthma is a controllable disease difficult to cure it completely.but can be effectively controlled.
Answered: Wed, 6 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor